# SDR 95FDEA01824

- Difficulty date: November 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-04) ON SHEAR TIE BS 1010, STR 7L.  REMOVED CORROSION FROM SHEAR TIE FOUND TO BE OUT OF LIMITS IAW FEDEX SRM 53-10-1.  FABRICATED AND INSTALLED NEW SHEAR TIE AT BS 1010, STR 7L.
